MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO PROTECTIV PLUS SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO PROTECTIV PLUS SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 306501
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that occasionally the catheter locks too early before the entire needle is within the sheath.Polling our practitioners many of them have experienced this at one time or another.No patient injury reported.
 
Additional Manufacturer Narrative
No investigation or root cause analysis could be conducted given that no complaint sample was returned.Dhr review summary: no discrepancies or abnormalities relevant to the complaint.
 
Additional Manufacturer Narrative
Other text: 3012307300-2022-08747.
 
Additional Manufacturer Narrative
Other, other text: while performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report 3012307300-2022-08747 is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
JELCO PROTECTIV PLUS SAFETY IV CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
201 west queen st.
southington CT 06489
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14383201
Report Number3012307300-2022-08747
Device Sequence Number17390988
Product Code FOZ
UDI-Device Identifier10351688071163
UDI-Public10351688071163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2022
Device Model Number306501
Device Catalogue Number306501
Device Lot Number3914699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer06/07/2022
06/07/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/07/2022
06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0352-2020.
Patient Sequence Number1
Patient SexUnknown